# SDR DALA2025072905677

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 60,655 hours, 43,735 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 9528 -DIV- TO ORD DUE TO LEFT FUEL QUANTITY LOSS. CORRECTIVE ACTION: MAINTENANCE FOUND A LEFT SHROUDED FUEL RETURN TO TANK LINE AND COUPLING LOOSE AND LEAKING, REPLACED THE INNER AND OUTER FUEL SHROUD "O" RINGS. ALL OPS AND LEAK CHECK GOOD.(7294538)
